Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had two cycles of period. Bleeding continuously. On dycenone. Caused by contraceptive pills?

doctor good pm. i have 2 cycles and now continous bleeding but not so heavy for 8 days now i used pills and stop. ob gyne said im on a breakthrough bleeding . i dont feel any peen and bleeding is pinkish red. She gave me dycenone tablet . what do u think is my bleeding will stop? she made a blood test and said it is cler. is it true that it might be caused only by contraceptive pills? thank u
Asked On : Fri, 4 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
I am Dr Madhuri a Consultant Obstetrician and Gynecologist and will be helping you with your queries.
It seems that the bleeding is due to pills. It would help to know which pills your are using. If they are low dose, or progesterone only pills then breakthrough bleeding is common.
So try changing the pills and use moderate dose pills rather than low dose and if using progesterone only pills try combined pills with estrogen and progesterone after consulting your doctor.

If the bleeding pattern persists after changing the pills get a vaginal examination and ultrasound to rule out other causes like fibroids or adenomyosis.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor